# SDR RAIA201505020003

- Difficulty date: June 2, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 26,657 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR WING TO FUSELAGE FLOOD LIGHT NR 6 IS INOPERATIVE.  MAINTENANCE REPLACED LIGHT, OPS CHECK GOOD.
